# SDR SWIA2018040944506

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 38,475 hours, 32,196 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE NLG WOULD NOT RETRACT, NOSE DOOR OPENED AND GEAR DISAGREE WARNING MESSAGE.    INTERROGATED PSEU, FOUND 523 FAR PS14GA NG OLEO CENTERING/EXTENSION.   FOUND GAP ON PSI4 TO BE OUT OF RIG.  ADJUSTED THE SENSOR IAW AMM.  PERFORMED EXTENSION AND RETRACTION OF NLG IAW AMM AND PSEU BITE IAW AMM. OPS CHECKED GOOD.
